Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 5374180, 11 pages
https://doi.org/10.1155/2018/5374180
Research Article

Blow-Up Analysis for the Periodic Two-Component μ-Hunter-Saxton System

1School of Mathematics, Zunyi Normal University, 563000 Zunyi, China
2School of Mathematics and Statistics, Sichuan University of Science and Engineering, 643000 Zigong, China

Correspondence should be addressed to Yunxi Guo; moc.621@ougixnuytam

Received 24 June 2018; Accepted 19 August 2018; Published 12 September 2018

Academic Editor: Alessandro Arsie

Copyright © 2018 Yunxi Guo and Tingjian Xiong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yunxi Guo and Tingjian Xiong, “Blow-Up Analysis for the Periodic Two-Component μ-Hunter-Saxton System,” Mathematical Problems in Engineering, vol. 2018, Article ID 5374180, 11 pages, 2018. https://doi.org/10.1155/2018/5374180.